# SDR REXA2017091101000

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 22,333 hours, 14,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R THE BULB IAW AMM 33-51-15, REPLACED THE LIGHT ASSY IAW AMM 33-51-15.  TESTED NORMAL.
